advertisement
Question
Posted by: Dee | 2009/03/24

heart faillure

My patient 96yrs water around the heart, frequent chest infections, now odema of ankles and feet... is having difficulty with breathing and is very unstable...prognosis please? GP has doubled dose of water tablets. What can I expect to happen?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Dee
Difficult to say but it sounds as if the patient is in severe heart failure - anything can happen at anytime if this is not controllable with medication
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement